MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number DSF1665
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, the gore representative became aware that the tip of a gore® dryseal flex introducer sheath had broken.The gore representative was not present at the case and is seeking additional information.
 
Additional Manufacturer Narrative
Age at the time of event/date of birth: this information has been requested, but has not yet been provided to gore.Gender: this information has been requested, but has not yet been provided to gore.Patient weight: this information has been requested, but has not yet been provided to gore.Other relevant history, including preexisting medical conditions: this information has been requested, but has not yet been provided to gore.Concomitant medical products and therapy dates: this information has been requested, but has not yet been provided to gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H.6.Investigation findings for analysis of production records: code c19 - the review of the manufacturing paperwork verified that the lots involved in this event met all pre-release specifications.H.6.Investigation findings for device evaluation: code c19 - the device was returned for evaluation and the evaluation confirmed that the sheath was broken ~ 5cm from the leading end.The root cause of the broken sheath could not be determined with the available information.H.6.Investigation findings for communication/interviews: code c21 remains unchanged.H.6.Investigation conclusions: code d16 remains unchanged h.6.Investigation findings for analysis of production records: code c21 updated to code c19.H.6.Investigation findings for device evaluation: code c21 updated to code c19.
 
Additional Manufacturer Narrative
B.4.Event description updated.H.6.Investigation findings for communication/interviews: code c21 updated to code c20.H.6.Investigation conclusions: code d16 updated to code d15.
 
Event or Problem Description
On may 8, 2023, the gore representative became aware that the leading end of a gore® dryseal flex introducer sheath (dsf) had broken during an unknown procedure.The gore representative was not present at the case.No patient harms were reported, and additional case information was unavailable and will not be provided to gore.The dsf was returned for evaluation and the evaluation confirmed that the sheath was broken approximately 5cm from the leading end.The root cause of the broken sheath could not be determined with the available information.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jenna lopez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17056961
Report Number3007284313-2023-02534
Device Sequence Number18286986
Product Code DYB
UDI-Device Identifier00733132628322
UDI-Public00733132628322
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2023
Device Model NumberDSF1665
Device Catalogue NumberDSF1665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer06/19/2023
09/07/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date07/18/2023
09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown